# SDR FDEA201801160170

- Difficulty date: January 16, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 88,453 hours, 37,728 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: AUB702513
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT BULKHEAD FITTING O/B FWD ATTACH HOLE COMMON TO UPPER SPAR WEB CRACKED. REMOVED & REPLACED NR 1 PYLON AFT BULKHEAD FITTING PER DWG AUB7025-13  & SRM 51-35-01 VOL II & EA 8-5450-T0338023.
